RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 29, Issue 2  


Limit distributions of extremal distances to the nearest neighbor
A. M. Zubkov, O. P. Orlov
3
Limit theorems for bounded branching processes
G. K. Kobanenko
18
On a family of 0/1-polytopes with an NP-complete criterion for vertex nonadjacency relation
A. N. Maksimenko
29
Basic positively closed classes in three-valued logic
S. S. Marchenkov, A. V. Chernyshev
40
Lower bounds for lengths of single tests for Boolean circuits
K. A. Popkov
53
A generalization of Shannon function
N. P. Red'kin
70
On Stone's renewal theorem for arithmetic distributions
M. S. Sgibnev
84
Biorthogonal wavelet codes with prescribed code distance
A. A. Soloviev, D. V. Chernikov
96
Local limit theorems for one class of distributions in probabilistic combinatorics
A. N. Timashev
109
On the average-case complexity of underdetermined functions
A. V. Chashkin
133
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020